IDENTIFICATION OF NON-LINEAR MECHANICAL SYSTEMS

被引:0
|
作者
TUMANOV, YA
LAVROV, VY
MARKOV, YG
机构
来源
SOVIET APPLIED MECHANICS | 1981年 / 17卷 / 09期
关键词
D O I
10.1007/BF00884135
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
引用
收藏
页码:855 / 858
页数:4
相关论文
共 50 条
  • [41] PARAMETER-IDENTIFICATION IN A CLASS OF NON-LINEAR SYSTEMS
    KNAPP, CH
    PAL, PK
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1983, 28 (04) : 497 - 503
  • [42] Identification of physical parameters with memory in non-linear systems
    Bendat, JS
    Coppolino, RN
    Palo, PA
    [J]. INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, 1995, 30 (06) : 841 - 860
  • [43] Kernel Identification of Non-Linear Systems with General Structure
    Mzyk, Grzegorz
    Hasiewicz, Zygmunt
    Mielcarek, Pawel
    [J]. ALGORITHMS, 2020, 13 (12)
  • [44] Identification of non-linear dynamic systems in power plants
    Alippi, C
    Piuri, V
    [J]. 38TH MIDWEST SYMPOSIUM ON CIRCUITS AND SYSTEMS, PROCEEDINGS, VOLS 1 AND 2, 1996, : 493 - 496
  • [45] ANALYSIS OF ESTIMATION ERRORS IN THE IDENTIFICATION OF NON-LINEAR SYSTEMS
    FAKHOURI, SY
    BILLINGS, SA
    WORMALD, CN
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 1981, 12 (02) : 205 - 225
  • [46] IDENTIFICATION OF SYSTEMS CONTAINING LINEAR DYNAMIC AND STATIC NON-LINEAR ELEMENTS
    BILLINGS, SA
    FAKHOURI, SY
    [J]. AUTOMATICA, 1982, 18 (01) : 15 - 26
  • [47] ON THE APPLICATION OF SPECTRAL FILTER TECHNIQUE TO THE IDENTIFICATION OF LINEAR OR NON-LINEAR SYSTEMS
    WEDIG, W
    [J]. INGENIEUR ARCHIV, 1980, 49 (5-6): : 413 - 425
  • [48] The stability and stabilization of non-linear, non-stationary mechanical systems
    Aleksandrov, A. Yu.
    Kosov, A. A.
    [J]. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 2010, 74 (05): : 553 - 562
  • [49] Non-linear systems
    Barrio, R. A.
    Varea, C.
    [J]. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 2006, 372 (02) : 210 - 223
  • [50] Methods to reduce non-linear mechanical systems for instability computation
    Sinou, JJ
    Thouverez, F
    Jézéquel, L
    [J]. ARCHIVES OF COMPUTATIONAL METHODS IN ENGINEERING, 2004, 11 (03) : 257 - 344